Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A collocation method for the solution of convection–diffusion parabolic problems

Year:    2012

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 3 : pp. 172–181

Abstract

In this paper , we develop a collocation method based on cubic B-spline to the solution of

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22640

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 3 : pp. 172–181

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: